MAUDE Adverse Event Report: VASCULAR SOLUTIONS, INC TURNPIKE SPIRAL; CATHETER

VASCULAR SOLUTIONS, INC TURNPIKE SPIRAL; CATHETER
Model Number 5640
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A manufacturing record review was completed and zero nonconformances were found therefore supporting the device met material, assembly and performance specifications.There was no returned product for this event.
 
Event or Problem Description
Physician noticed what looked like tip separation with turnpike spiral.He had been torquing ts in om both clockwise and counterclockwise.When he saw what looked like tip separation he removed wire and catheter together finding turnpike spiral to be intact but tip was almost separated hanging by frayed material.

Brand Name
TURNPIKE SPIRAL
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, INC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key7855215
Report Number2134812-2018-00065
Device Sequence Number13940697
Product Code DQY
UDI-Device IdentifierM20656400
UDI-PublicM20656400
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2020
Device Model Number5640
Device Lot Number624410
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2018
Initial Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight73